# SDR SWIA201335741

- Difficulty date: December 19, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 22,962 hours, 21,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 LBL 18 OTBD POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROXIMATELY .250 INCHES 50% FSH.  C-CHECK REPLACED POST AT FS 409+128, LBL 18.00 IAW SRM & REO.
